# SDR SWIA2020090152126

- Difficulty date: July 21, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cleat
- Part number: 601R140021
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH INBD FLAP VANE FRONT SPAR OUTBD SIDE CLEAT IS CRACKED. (MARKED)    (C-CHECK) RO 8/28/2020    REMOVED LH INBD FLAP AND INSTALLED NEW SERVICEABLE FLAP.  REF CRJ 200 AMM.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
